Pacific Journal of Mathematics

On the Stone-Weierstrass approximation theorem for valued fields.

David G. Cantor

Article information

Source
Pacific J. Math., Volume 21, Number 3 (1967), 473-478.

Dates
First available in Project Euclid: 13 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102992393

Mathematical Reviews number (MathSciNet)
MR0210692

Zentralblatt MATH identifier
0146.37301

Subjects
Primary: 12.70
Secondary: 46.00

Citation

Cantor, David G. On the Stone-Weierstrass approximation theorem for valued fields. Pacific J. Math. 21 (1967), no. 3, 473--478. https://projecteuclid.org/euclid.pjm/1102992393


Export citation

References

  • [1] E. Artin, Theory of AlgebraicNumbers, Gttingen, 1959.
  • [2] I. Kaplansky, The Weierstrass Theorem in fields with valuations, Proc. Amer. Math. Soc. 1 (1950), 356-357.